# SDR 20010425AP006

- Difficulty date: March 19, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N235TA
- Make and model: Boeing 737-2H6
- Aircraft serial: 21765
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid Valve
- Part number: A42006028305
- Part serial: 1859
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MSY - FLT 671 - AFTER TAKEOFF, AT MSY STATION  THE LANDING GEAR DIDN''T RETRACTED, THE AIRCRAFT RETURNED TO MSY STATION FOR MAINTENANCE.  AT EL SALVADOR STATION, THE LANDING GEAR ACCESSORY UNIT AND GEAR CONTROL LEVER LOCK SOLENOID WERE REPLACED PER AMM 32-09-100 AND AMM 32-31-31.  RETRACTION AND EXTENSION OF THE LANDING GEARS WERE PERFORMED PER AMM 32-31-0, WITH NORMAL RESULTS.  THE AIRCRAFT RETURNED TO OPERATION.  (M)
